| Model Number |
980202EU |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).A recently conducted internal testing with the results received by vyaire medical on 11 march 2019 indicates that there is the potential to elude aluminum from the enflow disposable cartridge during intravenous warming therapy with fluid and blood solutions.As a result, vyaire is initiating an immediate global recall of the enflow disposable cartridges part number 980200eu & 980202eu.Any additional information received from the customer or through vyaire's internal investigation will be included in a follow-up report.
Event or Problem Description
After being alerted to possibly high levels of aluminium being released into infusate after use of the enflow cartridge via guardian article and anaesthesia paper, (b)(6) hospital elected to conduct their own bench testing using saline and plasmalyte (baxter).Samples were collected using no-touch technique.Samples sent to a local lab (labplus) for trace element (aluminium) testing (testing protocol unknown).Based on the results they find the aluminium levels unreasonably high and are not using the enflow on any patients until a suitable alternative is found.